# SDR AALA201910049001

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 56,351 hours, 15,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS WIRING BUNDLE HANGING DOWN BELOW SLIDE PACK ON 1R DOOR. MAINTENANCE FOUND SURVIVAL KIT ATTACH STRAP HANGING DOWN, RESTOWED ATTACH STRAP, REENGAGED GIRT BAR TO GIRT BAR HANDLING MECHANISM IAW AMM 25-66-10. ACCOMPLISHED SYSTEM TEST OF GIRT BAR MECHANISM IAW AMM 52-11-25. TEST GOOD.
